Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 6, Issue 2, Pages 129-141

Analytical bootstrap methods for censored data

Division of Biostatistics, P.O. Box 100212, University of Florida, Gainesville, FL 32610, USA

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alan D. Hutson, “Analytical bootstrap methods for censored data,” Journal of Applied Mathematics and Decision Sciences, vol. 6, no. 2, pp. 129-141, 2002.